Access count of this item: 53

Files in This Item:
File Description SizeFormat 
0347-5.pdf291.43 kBAdobe PDFView/Open
Title: Null transversalをもたない余次元1葉層について (Topology of Foliations)
Authors: 今西, 英器  KAKEN_name
Author's alias: IMANISHI, HIDEKI
Issue Date: Feb-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 347
Start page: 39
End page: 44
Appears in Collections:Topology of Foliations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.